# SDR TWAA0006706

- Difficulty date: April 26, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN THE AFT ACCY COMPT FOUND CRACK APPROX .75 INCH LONG IN FORMER FOOT AT STA 1059, BELOW LONGERON 15L.  CRACK VERIFIED BY NDT.  REMOVED AND REPLACED CRACKED FOOT PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-60-0.   TREATED PART PER SRM 51-10-3.
